Couldn't find what you looking for?

TRY OUR SEARCH!

i was sick with a cold that just wouldnt go away last month and i was on tylenol, alka seltzer and mucinex until it finally went away. I also had sex last month, unprotected. Im on the pill but im 5 days late and ever since i started the BC my periods have come right when i finished my pack. im almost through the first week on the pack and havent gotten my period yet, im freaking out. My boyfriend at the time and i cant even get along right now, im freaking out that i might be pregnant with his kid. could the medicine i took really have messed with my bc????
Reply

Loading...

90% of what I'm reading in this thread is BS.  What are your sources, your little sister?  For anyone looking for real answers, just ignore everything you read in this thread and you'll actually probably have all the right answers.

Oh, and for all intensive purposes, antibiotics don't affect BC.

You're all lame...  I feel like I'm listening to little kids argue on the playground with the stupidity in some of the things you're all saying.

Oh, and I'm a medical student, I'm posting because I like to spread knowledge and correct misconceptions.
Reply

Loading...

help, im taking anitibiotics for a sinus infection (cold) with my daily birthcontrol.
unfortunetly i had sex, without knowing that it is unsafe to do so on medications.
what should i do?


Reply

Loading...

Wait... What if you took two antibiotics but only in the same day like two at the same time just for one day which was Friday but haven't tooken anymore antibiotics and took your birth control pill Friday and Saturday and want to have sex on Sunday and only took antibiotics on Friday can you have sex on Sunday??
Reply

Loading...

Viral colds are in need of antibiotics and must be dealt with as soon as possible !!!! I thought it was just a COLD and I developed pneumonia on my left lung ! Who ever you are who says do not take meds because the body can heal itself is a liar !!! We need help in order to fight the bad bacteria so it doesn't develop into something even worse !! . And as for the contraceptive pill , please ask your doctor for other alternatives such as condoms :-) hope this helps and please if you feels I'll during the use of antibiotics and the pill TELL YOUR DOCTOR and they will sort you out with alternative medication THATS WHAT THEY GET PAID TO DO !!!!! x
Reply

Loading...

I was on antibiotics and finished taking them on a Saturday, I'm also on the pill and was taking my pill at the same time. The following Friday so almost a week (6 days) I finished taking my active pill and the next day ( saturday) I started my inactive pill. I had unprotected sex that night. I'm worried there could be a chance I'm pregnant because I didn't wait long enough after I'd finished my antibiotics and the fact I had sex on the inactive pill! Is there a chance I'm pregnant?! I also missed my pill and antibiotic on the Tuesday before I finished my antibiotics but took them straight away when I woke up. I usually take my pill at 6 at night and I was taking the antibiotic in the morning... So what are my risks ?!?! Am I fine?
Reply

Loading...

I have been on bcp for almost a year now. I am very religious at taking them everyday at the same time. Only forgot like 3 times in almost a year. I recently developed cellulitis and was prescribed an antibiotic Clindamycin to take it. They said if i didnt, it could spread to my whole body but i had no clue that antiobiotics would affect my bcp. So now i am 5 days passed my period and still have not had it and have never missed a period while on bcp. i have had a little spotting before my actual period time and a little during. I had a headache for 3 days and a little cramping. I have had major gas and excessive bowel movements like never before in my life! I took a home preganancy test when it should have been the last day of my period and i tested negative. Could the antibiotics made me delay or even skip my period or you think i could be pregnant? (especially with all the symptoms????)
Reply

Loading...

VERY TRUE...ANTIBIOTICS DOES EFFECT THE BIRTH CONTROL PILL WITHOUT A DOUBT...I
HAVE BEEN TAKING PENCILLIN FOR ABOUT A WEEK ...HAVEN'T HAD ANY 2DAY AN I AM ALSO ON BIRTH CONTROL AN WAS WONDERING IF 1 DAY IS LONG ENOUGH  FOR IT 2 B OUT OF MY SYSTEM???
Reply

Loading...

Antibiotics are meant for bacterial medicines, they have no effect on viruses...
Reply

Loading...

Hey im on antibiotics in been on it going on two weeks im also on the depo shot does these two mediations bother eahother to stop one from working? also how long should i wait to have sex?

Reply

Loading...

Hey I'm on Micronor also known as the "mini pill" and recently went on antibiotics for an infection. The Pharmacist told me the BC can become ineffective, and it did. I got my period immediately after the first day of the antibiotics. I knew it was normal so i didn't think anything of it. Once i was all finished with my antibiotics (a week) i finished my period as well. During this time i continued with my BC even though i knew it was ineffective. So when i finished my antibiotics i was on my last week of BC, placebos. And i got my period again. This time a lot more heavier. I was worried and went to the doctor and He said it was just my body trying to figure things out and to the the cycle continue. For a while i figured he was right because the bleeding stopped and i was back to normal. But now im bleeding AGAIN and now I'm just fed up. I know some of the serious side effects of micronor is spotting and bleeding, but i just don't know if its still because of the antibiotics or if it's something serious. Should i stop taking them? I'm going to the doctors, hopefully soon, but i just need some reassurance cause I'm worried.

Reply

Loading...


it also takes a while for the antibiotics to leave your body so you will have to wait even after your finished with them for example if your taking birth control and you get sick and start penicilin you have to wait a whole month to start having sex again because it takes a month for the antibiotic to leave your body
Reply

Loading...

I'm 18 and on LoSeasonique, the three month kind. I recently, about a month ago, took antibiotics for strep, but had to do it twice because it came back. I've been taking this BC for about three or four packs now, and granted, I do miss a day once in a while and I don't really do it at a set time everyday, just when I remember. I'm a very forgetful person...

But I've been bleeding ever since taking those. :( I've been taking iron pills to help, because I recently fainted at work due to low blood pressure, but they don't seem to be helping any. It really sucks because it makes me so self conscious and it kinda dampers my sex life.

But what I'm really trying to figure out is if I'm pregnant or not. I won't be able to know until tomorrow but right now I'm really worried. Could the antibiotics that I finished over a month ago still be making me bleed everyday?

Reply

Loading...

I just wanted to share my bizarre experience with antibiotics and birth control. I am on 50 mg of Nitrofurantoin for recurrent UTIs and Loestrin. I began taking the Nitro on January 29th and last week I started having pregnancy symptoms. My fiancé and I were 95% sure I was pregnant. After 3 urine tests and a blood test it was confirmed that I am NOT pregnant. Antibiotics effect different people on birth control differently. I would suggest using a back up method and paying attention to your body. My doctor said she thought the antibiotic just threw my birth control off enough to screw up my hormones majorly. There is a major debate on whether antibiotics effect birth control because everybody is different. That is why doctors tell you to use a back up method to be safe. I am going back on nuva ring since it is absorbed through your vagina and not your stomach. I never had problems on nuva ring and antibiotics-- but that's ME. You have to figure out what works for you and talk to your doctor!!
Reply

Loading...

I am taking antibiotics b/c I had strep throat. Today is Sunday and my period finished. I have 3 more days of taking the antibiotics should I still take BC even though I have the 3 days left??

Reply

Loading...